| Article ID: | iaor2003750 |
| Country: | Germany |
| Volume: | 54 |
| Issue: | 2 |
| Start Page Number: | 239 |
| End Page Number: | 257 |
| Publication Date: | Jan 2001 |
| Journal: | Mathematical Methods of Operations Research (Heidelberg) |
| Authors: | Gao Y. |
A new subdifferential for a locally Lipschitzian function is proposed. Based on this subdifferential, Newton methods and inexact-Newton methods for solving the system of nonsmooth equations and for solving the system of equations of smooth compositions of nonsmooth functions, are developed. The Q-superlinear convergence of Newton methods and the Q-linear convergence of inexact-Newton methods are shown. The present Newton methods and inexact-Newton methods could be viewed as the extensions of previous ones with same convergent results.